Emily Bankier Duberry asked 3 months ago
Share this information:
  •  
  •  
  •  
  •  
  •  
  •  
  •  
  •  
  •  
  •  
  •  
  •  
  •  
  •  
1 Star2 Stars3 Stars4 Stars5 Stars (1 votes, average: 5.00 out of 5)
Loading...

I have been taking Sertraline 50mg for around two years to help my OCD which in turn sometimes causes depression…
My husband was prescribed some Sertraline for depression around a year ago but his are 100mg he doesn’t take them now but the pack is still in date.
I have ran out of my Sertraline 50mg for two days and am worried about withdrawal symptoms as I already feel dizzy.  I was wondering if I can take.the 100mg which I brought with me but am unsure as they aren’t my prescription.  However, my GP (not long ago) advised me that I could start taking 2 of my 50mgs a day because my OCD had been getting a bit worse.

The pack that my husband has is different from the ones I take (tablets are bigger).  In the past I have been given different coloured packets etc of my 50mg.

Please advise if I can take them.  If I don’t then I won’t have had Sertraline for 10 days.



  •  
  •  
  •  
  •  
  •  
  •  
  •  
  •  
  •  
  •  
  •  
  •  
  •  
  •  
  •  
  •  
1 Answers
Veronica Petersson - terapeutVeronica Petersson - terapeut Staff answered 2 months ago
Share this information:
  •  
  •  
  •  
  •  
  •  
  •  
  •  
  •  
  •  
  •  
  •  
  •  
  •  
  •  
1 Star2 Stars3 Stars4 Stars5 Stars (1 votes, average: 5.00 out of 5)
Loading...

Hello, Emily.
You should talk with the doctor who prescribed the medicine for you. Unfortunately, the online consultant does not have the moral and ethical right to give advice about medicines.
Wish you all the best!
 



  •  
  •  
  •  
  •  
  •  
  •  
  •  
  •  
  •  
  •  
  •  
  •  
  •  
  •  
  •  
  •